Overdosed on ProAir HFA?

I have bronchitis and my doctor gave me the inhaler called ProAir HFA. She said to take one dose every 4 hours. Well when I took it by myself, I didn't know whether it went in or not, so I took a second dose. Then, 4 hours later, I took another dose, and my brother said you had to hold your breath after taking it. I didn't, so I took another dose. I don't know whether I overdosed or not. What should I do? I don't feel any noticeable symptoms yet.

Update:

What are spacers?

1 Answer

Relevance
  • Mary
    Lv 7
    1 decade ago
    Favorite Answer

    If you are not shaky or have a high heart rate you are fine. In the hospital, we give double doses all the time without a problem. It is what is ordered. You will be fine. I would recommend that you talk to a health care professional to show you how to take the inhaler correctly. Also you should get a spacers. Technique is key for it use. If you do it wrong the med winds up in the back of the mouth not in the lungs.

    Source(s): I am an RRT
Still have questions? Get your answers by asking now.